Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Extremal length, reproducing differentials and Abel's theorem


Author: Carl David Minda
Journal: Bull. Amer. Math. Soc. 80 (1974), 735-737
MSC (1970): Primary 30A52, 31A15
DOI: https://doi.org/10.1090/S0002-9904-1974-13578-0
MathSciNet review: 0346151
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. D. M. Accola, Differentials and extremal length on Riemann surfaces, Proc. Nat. Acad. Sci. U.S.A. 46 (1960), 540-543. MR 22 #9598. MR 118829
  • 2. C. Blatter, Über Extremallängen auf geschlossenen Flächen, Comment. Math. Helv. 35 (1961), 153-168. MR 24 #A1389. MR 131539
  • 3. A. Marden, The weakly reproducing differentials on open Riemann surfaces, Ann. Acad. Sci. Fenn. Ser. A I No. 359 (1965), 32 pp. MR 32 #5868. MR 188430
  • 4. C. D. Minda, Extremal length and harmonic functions on Riemann surfaces, Trans. Amer. Math. Soc. 171 (1972), 1-22. MR 390208
  • 5. B. Rodin, Extremal length of weak homology classes on Riemann surfaces, Proc. Amer. Math. Soc. 15 (1964), 369-372. MR 29 #240. MR 162936

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 30A52, 31A15

Retrieve articles in all journals with MSC (1970): 30A52, 31A15


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1974-13578-0

American Mathematical Society